# SDR SWAA2022091542512

- Difficulty date: August 16, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500D SRT 19L GUSSET CRACKED / [01] REMOVED CRACKED GUSSET AT FWD. CARGO COMPT. BS 540D; S-19L; AS PER B737-7 SRM 51-40-02.;[02] VERIFIED STEP 1. OK TO INSTALL NEW GUSSET P/N 143A9483-6;[03] INSTALLED NEW GUSSET AT FWD CARGO COMP STA 500D SRT 19L REF B737-7 SRM 51-40-02 DWG # 143A9481;[04] VERIFIED STEP 3
